# SDR CA980506010

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Transition
- Part number: LW12127
- Condition: Cracked
- Location: Turbocharger
- Part time: 1,427 hours
- Component: LW12127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOCHARGED TRANSITION HEADER LOOSING POWER. TRANSITION REMOVED, FOUND CRACKED INSIDE AND HAD BEEN PREVIOUSLY REPAIRED, WELD LIFTING AND CRACKING.  REPAIRED.
